29 Jul 2012
Hi, as Imariani has said, you should be feeling better by this stage. It takes about 4 weeks for antidepressants in general to work effectively. So maybe your dose wasn't high enough, but with the increase 11 or 12 days ago now you should be noticing a difference. If not you need to speak to you doctor again. And as already said, maybe you need an additional prescription for the anxiety, or maybe a change all together? I hope you are feeling better soon!
28 Jul 2012
I hope you are seeing a Psychiatrist for your depression and anxiety problems. I don't feel that your PCP is knowledgeable enough to be prescribing for you.
First, you have been on prozac long enough to be feeling the anti-depressant effects. It never worked on my anxiety/panic disorder, so if its not working on your anxiety it's time to add a benzo for that. Most shrinks will start you on low dose clonazepam or Klonopin. It has a long half life so you aren't on the roller coaster caused by short acting benzos like Xanax, which I hate.
Please talk to your doc about your continuing symptoms, maybe prozac is not the SSRI for you. There are many others to treat your symptoms.
Be sure to let us know how you are doing.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on Paxil and a few other med's and my concentration and memory seemed to get worse on them. Has anyone gotten relief from Prozac?
4 answers • 10 Mar 2012
... normal will i start to feel myself soon
1 answer • 1 Jun 2013
I'm using it for my social anxiety and mild depression. I feel less motivated and lethargic. I do try to work out at least 30 min everyday but ...
5 answers • 29 Sep 2014
I started taking Saphris and at first I felt heaps of energy but after a while I have lost motivation and energy... I talked to my P.Doc and we ...
0 answers • 12 Jun 2015
... as panic disorder. That was the laundry list my doctor gave me anyway. Problem is, after taking it for over 2 months I'm having some of the ...
2 answers • 7 Oct 2015